| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device is not completing the initial boot-up cycle.In this state the device would be inoperable and defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.Stryker determined that the cause of the reported issue was due to system pcb assembly.Due to part obsolescence, the device connot be repaired at this time.The device was returned to the customer without repair per customer request.The root cause of the reported issue was determined to be the failed/faulty system pcb assembly.